# SDR SWAA2021040618679

- Difficulty date: January 31, 2020
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 48,512 hours, 28,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242AF HAS SEVERAL DENTS AND EDGE DAMAGE. / R/R PAX CABIN FLOOR BOARD 242AF PER AMM 53-21-00
